Temporary hearing loss induced by combinations of intense sounds and nonsteroidal anti-inflammatory drugs.

@article{McFadden1984TemporaryHL,
  title={Temporary hearing loss induced by combinations of intense sounds and nonsteroidal anti-inflammatory drugs.},
  author={Dennis McFadden and H S Plattsmier and Edward G Pasanen},
  journal={American journal of otolaryngology},
  year={1984},
  volume={5 4},
  pages={235-41}
}
Intense sounds were delivered to 11 subjects with normal hearing both before and during administration of standard doses of four nonsteroidal anti-inflammatory drugs. After four days of aspirin treatment (3.9 g daily), the subjects' resting hearing levels raised by about 10 dB. Administration of intense sounds that had previously been shown to produce about 12 dB of temporary hearing loss added increments of 10 to 15 dB to the aspirin-induced hearing loss. That is, the total temporary hearing… CONTINUE READING

From This Paper

Topics from this paper.
9 Citations
0 References
Similar Papers

Citations

Publications citing this paper.
Showing 1-9 of 9 extracted citations

Similar Papers

Loading similar papers…